# SDR N6WA2013022103

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 19,498 hours, 13,248 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Overwing Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH PITCH SQUEAL DURING CLIMBOUT AT OVERWING EXIT DOOR.  CLEANED AND LUBED SEAL ON LT OVERWING EXIT DOOR AMM 52-21-07.
